MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® LIFEBAND; CARDIAC RESUSCITATOR BAND

ZOLL CIRCULATION AUTOPULSE® LIFEBAND; CARDIAC RESUSCITATOR BAND
Model Number MODEL 100
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
The autopulse platform (sn (b)(4)) was used in the non-traumatic shock room to resuscitate a male patient in cardiac arrest.The ongoing resuscitation was in place before the platform use.The platform stopped after performing 3 compressions.The platform was restarted, however, the customer was not able to resolve the issue and the platform stopped again after performing 3 compressions.The lucas device was used from the catheter lab to continue cpr.The patient's status information was requested but the customer did not provide a response.During the troubleshooting of the platform, the belt cover of the lifeband (lot# 179342) was observed torn and had disrupted operation since it had damage.Per the reporter, the autopulse battery was replaced and the lifeband was examined during the morning shift check.The lifeband was noted in good condition.Please see the following related mfr reports: mfr 3010617000-2023-00317 for autopulse platform (sn (b)(4)).
 
Additional Manufacturer Narrative
The reported secondary complaint that "the autopulse lifeband (lot # 179342) was observed torn was confirmed during the visual inspection of the returned lifeband.The probable root cause for the damaged lifeband was due to the partially twisted bands or excessive force applied to the protective cloth cover of the belt during lifeband resetting, attributed to user mishandling.Upon visual inspection, it was observed that the protective cloth cover on both bands was completely detached from the hinged belt guard by being forcibly ripped from its fixing point.No functional testing was performed due to the lifeband condition.However, the lifeband damage observed during the visual inspection did not affect the functionality of the lifeband as the bands were moving freely without any resistance.The autopulse user guide provides the following caution - make sure that the lifeband is not twisted before automatic compressions begin.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of complaints reported for the lifeband lot number 179342.

Brand Name
AUTOPULSE® LIFEBAND
Common Device Name
CARDIAC RESUSCITATOR BAND
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim nguyen
2000 ringwood ave
san jose, CA 95131
4084192922
MDR Report Key16661317
Report Number3010617000-2023-00318
Device Sequence Number17793873
Product Code DRM
UDI-Device Identifier00849111001588
UDI-Public00849111001588
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0701-08
Device Lot Number179342
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2023
Initial Report FDA Received Date04/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown